# SDR UALA2012022701171

- Difficulty date: February 27, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 46,887 hours, 18,525 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321454
- Part serial: 201
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 3SV EMERGENCY LIGHT TEST FAILED.  *UNIT FWD L*.   RPLC'D 10W POWER SUPPLY DOOR 1L PER MM.  REPLACE EMERGENCY POWER SUPPLY BATTERY AT DOOR 1L DUE TO POWER SUPPLY UNIT FAILURE.  REPLACED BATTERY WITH SERVICEABLE UNIT FROM STOCK.
